I'm a 23 year old male who took accutane July 2009. As many of you are aware hairloss was listed as a side affect. However when I talked to my doctor he said the hairloss caused by accutane was only one jump in the hair cycle and you would look like you would 6 years in the future. He said only regions that are typically affected by male pattern baldness would see any loss. Well I took 40mg of accutane once a day for two weeks ( he had me on 40 mg once a day instead of 20 mg twice a day) and my ENTIRE head thinned out. Not only did I feel like I lost 50% of my hair thickness but the actual hairs themselves that are left are thinner then what they used to be. I immediately stopped taking accutane and went to my doctor. He said because I was on such a small dose of accutane and I was on it for such a small amount of time I would be ok and it should grow back. Well it is now March 2010 and nothing has gone back to normal. I went back to the doctor again and said he does not know why it is not growing back. I'm really depressed and extremely angry because of this. I had such nice thick hair before and now I can see my scalp even when my hair is long and it is dry. Male pattern baldness does run in my family but it doesn't start until they reached their forties. What happened to me? Has this happened to anyone else? I really hope someone will respond because I am extremely sad and taking accutane is now the single biggest regret I have in life and I am absolutely miserable. Can someone please tell me what is going on? I hate life because of this. And my acne came back. I only took the drug for 2 weeks and I was on a low dose.